MathSciNet Relay Station
MathSciNet bibliographic data
MR671319 (84g:12002) 12A35 (12A45)
Heider, Franz-Peter; Schmithals, Bodo Zur Kapitulation der Idealklassen in unverzweigten primzyklischen Erweiterungen. (German) [The capitulation of ideal classes in unramified prime-cyclic extensions] J. Reine Angew. Math. 336 (1982), 1–25.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement